# SDR R61A201511190861

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,614 hours, 16,967 cycles
- System (JASC): 3244 · Tire
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Brake Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CHECK FLIGHT, CREW RECEIVED BRAKE DEFAULT MESSAGE FOLLOWED BY EMERGENCY BRAKE NOT RELEASED MESSAGE.  CREW RAN QRH AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R BRAKE CONTROL PRESSURE SWITCHES, AND TARGET LOADED BCM 1 AND BCM 2 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
